- -

On complete accumulation points of discrete subsets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On complete accumulation points of discrete subsets

Show full item record

Alas, OT.; Wilson, RG. (2007). On complete accumulation points of discrete subsets. Applied General Topology. 8(2):273-281. doi:10.4995/agt.2007.1893.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83075

Files in this item

Item Metadata

Title: On complete accumulation points of discrete subsets
Author: Alas, Ofelia T. Wilson, Richard G.
Issued date:
Abstract:
[EN] We introduce a class of spaces in which every discretesubset has a complete accumulation point. Properties of this classare obtained and consistent examples are given to show that this classdiffers from the ...[+]
Subjects: Discrete subse , Complete accumulation point , Compact space , Countably compact space , Discretely complete space , US-space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1893
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1893
Project ID:
CONACYT/38164-E
Thanks:
Research supported by Consejo Nacional de Ciencia y Tecnolog´ıa (M´exico), grant 38164-E and Funda¸c˜ao de Amparo a Pesquisa do Estado de S˜ao Paulo (Brasil)
Type: Artículo

References

O. T. Alas and R. G. Wilson, Minimal properties between T1 and T2, Houston J. Math. 32, no. 2 (2006), 493–504.

R. Engelking, General Topology, Heldermann Verlag, Berlin 1989.

V. Fedorcuk, On the cardinality of hereditarily separable compact Hausdorff spaces, Soviet Math. Doklady 16 (1975), 651–655. [+]
O. T. Alas and R. G. Wilson, Minimal properties between T1 and T2, Houston J. Math. 32, no. 2 (2006), 493–504.

R. Engelking, General Topology, Heldermann Verlag, Berlin 1989.

V. Fedorcuk, On the cardinality of hereditarily separable compact Hausdorff spaces, Soviet Math. Doklady 16 (1975), 651–655.

Gillman, L., & Jerison, M. (1960). Rings of Continuous Functions. doi:10.1007/978-1-4615-7819-2

A. Gryzlov, Cardinal invariants and compactifications, Comm. Math. Univ. Carolinae 35, no. 1 (1994), 403–408.

Van MILL, J. (1984). An Introduction to βω. Handbook of Set-Theoretic Topology, 503-567. doi:10.1016/b978-0-444-86580-9.50014-8

Ostaszewski, A. J. (1976). On Countably Compact, Perfectly Normal Spaces. Journal of the London Mathematical Society, s2-14(3), 505-516. doi:10.1112/jlms/s2-14.3.505

M. E. Rudin, Lectures on Set Theoretic Topology, CBMS, Regional Conference Series in Mathematics, No. 23, A. M. S., Providence, 1975.

STEPHENSON, R. M. (1984). Initially κ-Compact and Related Spaces. Handbook of Set-Theoretic Topology, 603-632. doi:10.1016/b978-0-444-86580-9.50016-1

A. Tamariz and R. G. Wilson, Example of a T1 topological space without a Noetherian base, Proceedings A.M.S. 104, no. 1 (1988), 310–312.

V. V. Tkachuk, Spaces that are projective with respect to classes of mappings, Trans. Moscow Math. Soc. 50 (1988), 139–156.

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record